# SDR LR7A9957

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLOPING LONGERON LOWER CAP CRACKED, APPROX 2.5 INCH, IN RADUS OF LOWER CAP AT FS 956 DUE GROUND LOADING EQUIPMENT IMPACT DAMAGE.  REPAIRED IAW SRM 53-50-22.
